Almost periodic harmonizable processes.

Swift, Randall J.

Georgian Mathematical Journal (1996)

  • Volume: 3, Issue: 3, page 275-292
  • ISSN: 1072-947X

How to cite


Swift, Randall J.. "Almost periodic harmonizable processes.." Georgian Mathematical Journal 3.3 (1996): 275-292. <>.

author = {Swift, Randall J.},
journal = {Georgian Mathematical Journal},
keywords = {harmonizable process; almost periodic processes; sample path properties},
language = {eng},
number = {3},
pages = {275-292},
publisher = {Walter de Gruyter},
title = {Almost periodic harmonizable processes.},
url = {},
volume = {3},
year = {1996},

AU - Swift, Randall J.
TI - Almost periodic harmonizable processes.
JO - Georgian Mathematical Journal
PY - 1996
PB - Walter de Gruyter
VL - 3
IS - 3
SP - 275
EP - 292
LA - eng
KW - harmonizable process; almost periodic processes; sample path properties
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.